# SDR ASAA2014040107407

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 5,129 hours, 1,634 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE DURING TAXI.  ACFT GROUNDED.  COMPLIED WITH FMC DISAGREE QRH PROCEDURE ON GROUND.  MESSAGE NO LONGER DISPLAYED.
